Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compact perturbations of isometries


Authors: Ioana Serban and Flavius Turcu
Journal: Proc. Amer. Math. Soc. 135 (2007), 1175-1180
MSC (2000): Primary 47A55; Secondary 47A20, 47B07
DOI: https://doi.org/10.1090/S0002-9939-06-08586-8
Published electronically: October 18, 2006
MathSciNet review: 2262923
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give some characterizations of isometries (contractions) which are perturbations with compact operators of a given arbitrary isometry, in terms of certain natural factorizations. As a consequence we obtain general parametric representations of these perturbations.


References [Enhancements On Off] (What's this?)

  • [BT97] Chafiq Benhida and Dan Timotin, Functional models and finite-dimensional perturbations of the shift, Integral Equations Operator Theory 29 (1997), no. 2, 187-196. MR 1472098 (98d:47032)
  • [BT00] -, Finite rank perturbations of contractions, Integral Equations Operator Theory 36 (2000), no. 3, 253-268. MR 1753419 (2001f:47011)
  • [Cla72] Douglas N. Clark, One dimensional perturbations of restricted shifts, J. Analyse Math. 25 (1972), 169-191. MR 0301534 (46:692)
  • [CT04] Gilles Cassier and Dan Timotin, Power boundedness and similarity to contractions for some perturbations of isometries, Journal of Mathematical Analysis and Applications 293 (2004), 160-180. MR 2052538 (2004m:47044)
  • [Nak86] Yoshihiro Nakamura, One-dimensional perturbations of isometries, Integral Equations Operator Theory 9 (1986), no. 2, 286-294. MR 0837520 (87k:47031)
  • [Nak93] -, One-dimensional perturbations of the shift, Integral Equations Operator Theory 17 (1993), no. 3, 373-403. MR 1237960 (94h:47019)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A55, 47A20, 47B07

Retrieve articles in all journals with MSC (2000): 47A55, 47A20, 47B07


Additional Information

Ioana Serban
Affiliation: Université Bordeaux 1, LAPS, Equipe Signal et Image, 351 cours de la Libération, 33405 Talence cedex, France
Email: Ioana.Serban@laps.u-bordeaux1.fr

Flavius Turcu
Affiliation: Université Bordeaux 1, LAPS, Equipe Signal et Image, 351 cours de la Libération, 33405 Talence cedex, France
Email: Flavius.Turcu@laps.u-bordeaux1.fr

DOI: https://doi.org/10.1090/S0002-9939-06-08586-8
Received by editor(s): May 25, 2005
Received by editor(s) in revised form: November 17, 2005
Published electronically: October 18, 2006
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society